Concerned over Low White Blood Count
Jan 31, 2009
I just got my labs back and my WBC count dropped to 3.0 from 4.1 in September. My CD4 % has gone up by 4% on these last labs and my doctor told me not to worry. I have been feeling very tired and am currently taking Atripla, Lisinpril, Detrol and some herbal supplements for over all immune health (support) and candida. I am concerned about my labs since they did drop. I was worried about cancer by my doctor says not to worry since my CD4% is up. I have also been told during this same time that I have fibroid tumors on my uterus and ovaries, could this be making my WBC drop? I have not been sick and have very minor allergies but overall very healthy. I am just so tired of being tired. What is your opinion since I cannot get back in to see my doctor for a few weeks.
Thank you for your time.
Response from Dr. Holodniy
In general, I agree with your doctor. Your current WBC is a tad low and out of the normal range. But I am not concerned with one result. Unlikely that fibroids would have anything to do with it.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Should I Get Tested After Frottage?
- Diarrhea After Oral Sex Hooker What Are The Chances Of HIV
- Pain In Penis After Having Sex During Period What Are The Chances Of HIV
- Penis Discharge After Anal Sex Worried I Have HIV
- Tingling In Feet After Licking Genital Worried I Have HIV
- Vomiting After Licking Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.